Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the structure of periodic modules
over tame algebras


Author: Andrzej Skowronski
Journal: Proc. Amer. Math. Soc. 127 (1999), 1941-1949
MSC (1991): Primary 16G60, 16G70
Published electronically: March 8, 1999
MathSciNet review: 1600141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the structure of stable tubes in the Auslander-Reiten quivers of tame algebras formed by indecomposable modules which do not lie on infinite short cycles. In particular, we prove that all algebras whose module categories have no infinite short cycles are of linear growth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16G60, 16G70

Retrieve articles in all journals with MSC (1991): 16G60, 16G70


Additional Information

Andrzej Skowronski
Affiliation: Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87–100 Toruń, Poland
Email: skowron@mat.uni.torun.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04855-8
PII: S 0002-9939(99)04855-8
Received by editor(s): May 28, 1997
Received by editor(s) in revised form: September 26, 1997
Published electronically: March 8, 1999
Additional Notes: The research was supported by the Polish Scientific Grant KBN No. 2P03A 020 08
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society